Results 1 to 7 of 7
  1. #1
    Drofter is offline New Member
    Join Date
    Nov 2008
    Posts
    18

    poss issue with last jab

    alright guys, so i'm six weeks in to this cycle, test e @ 500 ew and dec @ 400 ew have always stuck 250 of test in top of each quad twice a week and 200 in a delt or glute twice a week, but due to xmas had to stick 500 test in top of quad injection went fine then the next day everything was ok did leg work out then the following had really bad stiffness and pain in quad the the next day some redness and hot sensation to the whole top of quad the pain has eased off today but the redness is still there its weird think its because its not use to 2cc or is the a cause for concern, cheers guys and happy new year.

  2. #2
    Sierra Mike's Avatar
    Sierra Mike is offline New Member
    Join Date
    Dec 2008
    Location
    Albuquerque
    Posts
    26
    Take a hot shower today and massage it really good for a bit. Ice it for about 20 minutes later today. You might also try taking some NSAIDs like Tylenol or Ibuprofein. Ive also heard that Benadryl may also help. I had a simmilar problem recently with an injection of Propionate and the massage and ice seemed to work best. Keep an eye on it and let us know if it gets any worse.

  3. #3
    Drofter is offline New Member
    Join Date
    Nov 2008
    Posts
    18
    been taking some ibuprofein just in case, the pain doesn't bother me to much as its not abnormal, and the pain is wearing off its just the redness and and strange hot sensation i've never had before the wierd thing is its not at the injection site but about a half inch down from site to about 3 inchs above knee.

  4. #4
    Immortal Soldier's Avatar
    Immortal Soldier is offline Anabolic Member
    Join Date
    Dec 2008
    Location
    Immortality
    Posts
    3,824
    Do not ice it, the reason you are having pain is you injected 500mgs of test and the body has absorbed most of the oil/solvents and only as much as test as it usually is use to absorbing in a certain amount of time meaning the area has crystallization from the excess horomone it isnt use too hence causing the pain.

    Long esters such as ethanate have a melting point closer to that of the body temperature, so iceing does nothing to solve the problem since it allows the crystals to survive better. Cold will help the crystals fall out of solution/suspension.

  5. #5
    Drofter is offline New Member
    Join Date
    Nov 2008
    Posts
    18
    So is this something i need to just ride out or is there anything i can do? Is it the crystallization thats causing the redness to the skin, its not a rash more like sun burn has the same sensation to touch too (feels warm) thanks for ya help again guys

  6. #6
    sportfan33's Avatar
    sportfan33 is offline Associate Member
    Join Date
    Nov 2008
    Location
    Gotham City
    Posts
    343
    Quote Originally Posted by Sierra Mike View Post
    Take a hot shower today and massage it really good for a bit. Ice it for about 20 minutes later today. You might also try taking some NSAIDs like Tylenol or Ibuprofein. Ive also heard that Benadryl may also help. I had a simmilar problem recently with an injection of Propionate and the massage and ice seemed to work best. Keep an eye on it and let us know if it gets any worse.
    Benadryl??? r u serious? What u have there is an infection, an abcess and it doesnt have to be right at ur injection site, it could be a little lower or a little higher it always doesnt have to be on injection site to become a abcess. Its warm and red with pain ur prolly developing a fever, its not going to get any better unless u go to ur family doc and get some anti biotics. And u better hurry, in my case i waited to long and ended up having surgery to remove the abcess because i was scared and waited to long. u can tell ur doc anything and they by law cannot give up any information to anyone unless ur planning of killing someone or killing urself. hope this helps

  7. #7
    hankdiesel's Avatar
    hankdiesel is offline Knowledgeable Member
    Join Date
    Oct 2008
    Location
    blue trunks
    Posts
    3,094
    This has happened to me many times and I was fine. Hot, red, hard lump, I've had it all and it all goes away. I ened up in ER one time (this cycle actually) because my entire arm swelled up and was red and hot. They put me on an antibiotic and it went away. Take it easy. You said the pain is going away. Give it a day or two and the redness should go away as well. If it continually gets worse you will need to see a doctor to put you on an antibiotic.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •